RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 118(160), Number 2(6), Pages 173–183 (Mi msb2247)  

Equivalence of holomorphically induced representations of Lie groups with an Abelian normal subgroup

A. A. Zaitsev


Abstract: We consider a unitary representation of a Lie group given by a positive polarization. Suppose the group contains an Abelian normal subgroup of a suitable sort. It is then shown that if we replace the polarization by a certain new one that contains the corresponding Abelian ideal, the equivalence class of the representation is left unchanged.
Bibliography: 5 titles.

Full text: PDF file (728 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 46:2, 171–182

Bibliographic databases:

UDC: 519.46
MSC: Primary 22E45; Secondary 22E60
Received: 31.03.1981

Citation: A. A. Zaitsev, “Equivalence of holomorphically induced representations of Lie groups with an Abelian normal subgroup”, Mat. Sb. (N.S.), 118(160):2(6) (1982), 173–183; Math. USSR-Sb., 46:2 (1983), 171–182

Citation in format AMSBIB
\Bibitem{Zai82}
\by A.~A.~Zaitsev
\paper Equivalence of holomorphically induced representations of Lie groups with an Abelian normal subgroup
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 118(160)
\issue 2(6)
\pages 173--183
\mathnet{http://mi.mathnet.ru/msb2247}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=658787}
\zmath{https://zbmath.org/?q=an:0501.22016|0518.22011}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 46
\issue 2
\pages 171--182
\crossref{https://doi.org/10.1070/SM1983v046n02ABEH002763}


Linking options:
  • http://mi.mathnet.ru/eng/msb2247
  • http://mi.mathnet.ru/eng/msb/v160/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:194
    Full text:49
    References:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020